# SDR SWAA2023071076317

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 77,708 hours, 45,975 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THAT FWD SERVICE DOOR ESCAPE SLIDE PRESSURE GAUGE IS DIFFICULT TO READ DUE TO SITTING LOW IN INSPECTION WINDOW<[01] VERIFIED SLIDE ASSY IS CORRECT AND SERVICEABLE INSTALLED PART NUMBER. ADJUSTED SLIDE IN CONTAINER PER AMM 25-66-01 AND MT 725-61-06. SLIDE PRESSURE GAUGE IS IN VIEWABLE POSITION AT THIS TIME.
